Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tommy2010

And So it Begins, The Changing of My Life

Recommended Posts

DAY 130

Got my bloodwork done for the final time everybody, thank God! The nurse that usually takes my blood said she was going to miss seeing me too. ;)

Skin could not be any better at this point. When I was getting my urine sample done, I looked in the mirror at their lab...and was in total shock.

I have never seen my skin so clear in my entire life. (And just to think five months ago, I was on the brink of mental collapse because of my acne.)

Share this post


Link to post
Share on other sites

DAY 131

This course has just flown by...131 days already guys. It is amazing how fast and powerful this drug works.

The only side effects I have suffered from Accutane is dry lips, skin, and hair. These are all treatable with everyday products I already had.

No bumps for like the millionth day, incredible.

Share this post


Link to post
Share on other sites

I'm genuinely really happy to hear things are so good skin-wise for you right now Tommy...it must feel so awesome! ;)

Share this post


Link to post
Share on other sites
I'm genuinely really happy to hear things are so good skin-wise for you right now Tommy...it must feel so awesome! ;)

Oh, it is the best feeling in the world!

DAY 132

No bumps again, and I am not surprised anymore...I expect no bumps!

I go the dermatologist on Tuesday and hope for 80 mg so it can cure it forever.

Share this post


Link to post
Share on other sites

wow, it sure is an incredible feeling. I haven't had an active in two weeks and it is such a good feeling. I am happy for you!!!!

Share this post


Link to post
Share on other sites

I agree with both Tommy and Carmelle! I am now on Day 109 and haven't had any new actives in a couple days, and while it isn't as significant as where you two are at, it feels amazing! :) ! Accutane kicks Acne's ass any day! Yay! Life is improving again! :)

:catdance:

Share this post


Link to post
Share on other sites

DAY 133

Still having great skin. I did wake up to a new friend on my right cheek, but it isn't even a bump. It is like a scab? Wtf? I am not even going to touch it and just let it do its thing.

I am growing a goatee and I have noticed that it may start to irritate my skin because of all of the hair follicles coming in and growing on top of each other.

Should I just shave it all off?

Share this post


Link to post
Share on other sites

Took a picture, let me know what you guys think. It has been about three weeks I think since my last photo.

DAY 133

post-91186-1242668700_thumb.jpg

Share this post


Link to post
Share on other sites

Definite improvement man. Your redness continues to decrease. I think I'm about on Day 100 and am already enjoying acne free skin.. its so flippin smooth. Just waiting for the redness to fade.

Share this post


Link to post
Share on other sites

Wow, your results blow my results out of the park. Dang, you look great!!! You are just about two weeks ahead of me and my skin is just not that clear yet! Can't wait!

Share this post


Link to post
Share on other sites

DAY 134

Thanks for commenting on my new update guys, I guess I will continue rocking the goatee.

I go to the dermatologist today at 2:30 and will update if my dosage will be 40 or 80 mg for my final month.

I can't believe it is already here.

Until then, good riddance.

Share this post


Link to post
Share on other sites

DAY 134 UPDATE

I saw a new dermatologist this afternoon because my normal one is on maternity leave.

She had me on a course for five months, but the doctor I just met today suggested 6 or 7 months.

He told me that I looked great and asked if I had one bump this WHOLE month, and I said more than one. (Although small.)

He said, "Ok Tommy, normally with my accutane patients, I will hesitate to END the treatment after five months if they had more than a bump. I am going to keep you at 80 mg and you should be 100 percent clear by the end of this month...and if you are not, we will do a 6th month if you wish."

I was more impressed with this dermatologist, so this may not be my last month on accutane...but I would say with pretty good confidence it is!

Share this post


Link to post
Share on other sites

DAY 135

Looks like it will be 80 mg for my final month (Of course, if I get new bumps this month...I will stay on for an additional month.)

Today my skin looks unbelievable...but I know it will only get better. I can't believe I am saying that, because I was once so pessimistic about my skin.

Share this post


Link to post
Share on other sites

DAY 136

Everything looks good at the moment. I did, however, see a "underlying" bump or whitehead underneath the surface.

This is how most of my bumps are since I have been on Accutane.

Normally, my bumps have an angry whitehead accompanied with an even more angry red circumference lol.

Share this post


Link to post
Share on other sites

wow you have made amazing progress i can def see such a difference! thats good the new derm has suggested longer so hopefuly your skin will stay this good forever!

i really hope it all works out you seem to have everything going for you!!

good luck with the rest of your course :dance: x

Share this post


Link to post
Share on other sites

Wow! Your skin looks AMAZZZZZZZZZZING!!!!!!!!

What did you do to get rid of the redness?? It is majorly down. Are you using a new product??

Congradulations though, you look great!!

Share this post


Link to post
Share on other sites
wow you have made amazing progress i can def see such a difference! thats good the new derm has suggested longer so hopefuly your skin will stay this good forever!

i really hope it all works out you seem to have everything going for you!!

good luck with the rest of your course :dance: x

Those were my thoughts about the new derm I have.

I have done nothing different in terms of my routine, but I have avoided the sun like the PLAGUE. I could go outside for 30 seconds and come back inside and look like I ran the Boston Marathon.

DAY 137

My last day is inching closer before I make a decision about if I want to go for a 6th month or not. I will judge by how my skin will improve in the next three to four weeks.

I begin my internship next week, and hopefully the ladies will like the goatee. I've never grown facial hair before in my life.

Share this post


Link to post
Share on other sites

DAY 138

Looks like any kind of bump that will come about from this point forward will not really be a whitehead, but some kind of weird scab haha.

It's weird.

I am hesitant to say this is my last month, because I have seen some slight "activity" just in the past three days. Not to say I am paranoid about it, but my new dermatologist said if I even had one bump appear...we will do a 6th month.

Stay tuned.

Share this post


Link to post
Share on other sites

DAY 139

Hard to believe it has been 139 days since this course began back in January. I have made good progress and will have a huge decision around June 12th or 13th. Should I do a 6th month?

I have been on 80 mg from months 2 through 5. (I was on 40 mg during my first month.)

Throughout all of the redness, dry skin, chapped lips, and etc, I may decide to do that extra month just to make sure I will never have acne again.

Share this post


Link to post
Share on other sites
DAY 139

Hard to believe it has been 139 days since this course began back in January. I have made good progress and will have a huge decision around June 12th or 13th. Should I do a 6th month?

I have been on 80 mg from months 2 through 5. (I was on 40 mg during my first month.)

Throughout all of the redness, dry skin, chapped lips, and etc, I may decide to do that extra month just to make sure I will never have acne again.

I would probably do that extra month too. Even if it improved the likelihood of not having acne again from 70% to 80%, I'd suck up the extra month just to improve the odds. I'm 1/3 through my treatment on 40mg/day for the entire course and I wish I could bump it up to 60mg/day for the last two months. In any case, it must be a great feeling to know that you're close to the end.

Share this post


Link to post
Share on other sites

I agree with Paco. I would do the extra month and stick it to acne real good so it can die...permanently.

Share this post


Link to post
Share on other sites

^^thanks for the tips!

DAY 140

I think it would be wise to do the extra month because Accutane "pummels" the oil glands and shrinks them to those of a baby!

If I do that extra month, then the likelihood of them being permanently shrunk or altered should increase dramatically.

Nothing new has popped up over night.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×